MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OCTARAY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC OCTARAY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Catalog Number D160906
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the delivered octaray mapping catheter sterile packaging was received opened.The catheter was reported delivered and received with damage on the outside of the box and small damage on the inside box.The catheter sterile packaging was also opened.No patient involvement was reported.The damage on the outside of the box and small damage on the inside box was assessed as non mdr reportable.The potential that it could cause or contribute to a death or serious injury, or other significant adverse event, was remote.The sterile packaging received opened was assessed as mdr reportable.
 
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on 12-may-2025.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
It was reported that the delivered octaray mapping catheter sterile packaging was received opened.The catheter was reported delivered and received with damage on the outside of the box and small damage on the inside box.The catheter sterile packaging was also opened.No patient involvement was reported.The device evaluation was completed on 03-jun-2025.The device was returned to johnson & johnson medtech (j&j) for evaluation.A visual inspection of the returned device was performed following j&j procedures.The device was inspected, and no physical damage was observed.Customer refered that the packaging was damaged outside and inside, however the package was not returned for analysis.Due to this condition, further investigation was not possible to be performed.A manufacturing record evaluation was performed for the finished device batch number, and no internal actions were identified.The package issues reported by the customer were not confirmed, due to the package or pouch were not returned for analysis.The potential cause of the issue cannot be established.The instructions for use contain (ifu) state the following in the sterilization and use-by date section: the instructions for use contain (ifu): do not use the catheter if the packaging or catheter appears damaged.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
OCTARAY MAPPING CATHETER
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22038619
Report Number2029046-2025-01582
Device Sequence Number12792984
Product Code MTD
UDI-Device Identifier10846835021134
UDI-Public(01)10846835021134(11)250118(17)280117(10)31546424L
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD160906
Device Lot Number31546424L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown